Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

1xltnbear2go
Newbie

Reged: 05/21/07
Posts: 4
Loc: S.CA, USA
atripla
      05/21/07 09:01 PM

I've been on Atripla for 2 months now, and received some labs today that concerned me a bit. I am type II diabetic for 5 years, and HIV + asymptomatic for 23 years this April. My RBC was low: 4.09 (anemia?) range:4.10-5.60. MCV is high: 107 range: 88-98. MCH is high:37.2 range: 27.0-34.0. However, I feel good about my cd4 helper: 920, and my HIV-1 RNA by PCR, Qn is <400 copies/mL.

Also, while typing this local news announced my diabetes med, Avandia, is causing heart attacks. As if I didn't have enough to worry about.

Just needed to vent; no support groups within 100 miles.

Thank you much for listening.



Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* atripla 1xltnbear2go 05/21/07 09:01 PM
. * Re: atripla sunflower   06/27/07 10:51 PM
. * Re: atripla 1xltnbear2go   09/23/07 11:20 PM

What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 40940

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3